# SDR CA140317008

- Difficulty date: March 17, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Saab 340B
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Pulley Bracket
- Part number: 7276100594
- Condition: Corroded
- Location: Bs 186
- Part time: 46,583 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A GENERAL VISUAL INSPECTION IN THE FLIGHT DECK AND FWD CABIN UNDERFLOOR AT FUSELAGE BS 186.0, THE RT ENGINE CONTROL PULLEY BRACKET WAS FOUND WITH SEVERE CORROSION.
